Facebook Instagram Twitter RSS Feed Back to top

Approximation in statistical sense to $n$-variate B-continuous functions by positive linear operators

In: Mathematica Slovaca, vol. 60, no. 6
Fadime Dirik - Kamil Demirci
Detaily:
Rok, strany: 2010, 877 - 886
Kľúčové slová:
B-continuous function, the Korovkin theorem, Bernstein operators
O článku:
Our primary interest in the present paper is to prove a Korovkin-type approximation theorem for sequences of positive linear operators defined on the space of all real valued $n$-variate B-continuous functions on a compact subset of the real $n$-dimensional space via statistical convergence. Also, we display an example such that our method of convergence is stronger than the usual convergence.
Ako citovať:
ISO 690:
Dirik, F., Demirci, K. 2010. Approximation in statistical sense to $n$-variate B-continuous functions by positive linear operators. In Mathematica Slovaca, vol. 60, no.6, pp. 877-886. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0054-2

APA:
Dirik, F., Demirci, K. (2010). Approximation in statistical sense to $n$-variate B-continuous functions by positive linear operators. Mathematica Slovaca, 60(6), 877-886. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0054-2
O vydaní: